MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM R; TIBIAL KNEE FLEX INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM R; TIBIAL KNEE FLEX INSERT
Catalog Number 02.12.0210FR
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 01 april 2019: lot 183041: (b)(4) items manufactured and released on 28-jun-2018.Expiration date: 2023-06-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event additional implant involved: batch review performed on 03 april 2019: gmk-sphere 02.07.1202r tibial tray fixed cemented size 2 r lot.(k090988), lot 186206: 110 items manufactured and released on 22-nov-2018.Expiration date: 2023-11-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During the primary knee surgery and while attempting to engage the 10mm insert screw with the tibial tray, it was discovered that screw would not engage.An 11mm insert was opened and the screw from that insert was used in the 10mm insert with no issues.This caused a 2-minute delay in the case and the surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM R
Common Device Name
TIBIAL KNEE FLEX INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8478383
Report Number3005180920-2019-00220
Device Sequence Number14049509
Product Code JWH
UDI-Device Identifier07630030826146
UDI-Public07630030826146
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2023
Device Catalogue Number02.12.0210FR
Device Lot Number183041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Initial Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;